Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 66, Number 3 (2014), 309-320.
A generalization of the theory of Coleman power series
Shinichi Kobayashi found a generalization of the Coleman power series theory to formal groups of elliptic curves and applied it to a study of $p$-adic height pairings. In this paper, we generalize his theory of Coleman power series to general formal groups.
Tohoku Math. J. (2), Volume 66, Number 3 (2014), 309-320.
First available in Project Euclid: 8 October 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14L05: Formal groups, $p$-divisible groups [See also 55N22]
Secondary: 11S31: Class field theory; $p$-adic formal groups [See also 14L05] 11E95: $p$-adic theory 13F25: Formal power series rings [See also 13J05]
Ota, Kazuto. A generalization of the theory of Coleman power series. Tohoku Math. J. (2) 66 (2014), no. 3, 309--320. doi:10.2748/tmj/1412783201. https://projecteuclid.org/euclid.tmj/1412783201